Weijun Liu 

Degree;PhD 

Discipline:Pure mathematics 

Research interests:Algebraic Combinatoric,FiniteGroup. 

Teaching courses: 

Basic Algebra, Finite Group, Permutation Group, CombinatorialMathematics, Combinatorial Design, Higher Algebra. 

Selected Publications: 

1. Liu, Wei Jun; Li, Hui Ling; Ma, Chuan Gui,Soluble block-transitive automorphism groups of 2-(v,6,1) designs. (Chinese)Acta Math. Sinica (Chin. Ser.) 43 (2000), no. 1, 157–162. 

2. Zhou, Shenglin; Li, Huiling; Liu, Weijun,The Ree groups $^2G_2(q)$ and 2-(v,k,1) block designs. Discrete Math. 224(2000), no. 1-3, 251–258. 

3. Liu, Weijun; Li, Huiling, Solvable line-transitive automorphism groups offinite linear spaces. Sci. China Ser. A 43 (2000), no. 10, 1009–1013. 

4. Li, Huiling; Liu, Weijun, Line-primitive 2-(v,k,1) designs with k/(k,v)≤10. J. Combin. Theory Ser. A 93 (2001), no. 1, 153–167. 

5. Li, Huiling; Liu, Weijun, Solvable block-transitive automorphism groups of2-(v,k,1)designs. J. Combin. Theory Ser. A 93 (2001), no. 1, 182–191. 

6. Liu, Weijun; Li, Huiling; Ma, Chungui, Suzuki groups and 2-(v,k,1)designs.European J. Combin. 22 (2001), no. 4, 513–519. 

7. Liu, Weijun, The Chevalley groups $G_2(q)$ with q odd and 2-(v,k,1) designs.European J. Combin. 24 (2003), no. 3, 331–346. 

8. Liu, Weijun, Suzuki groups and automorphisms of finite linear spaces.Discrete Math. 269 (2003), no. 1-3, 181–190. 

9. Liu, Weijun , Finite linear spaces admitting a two-dimensional projectivelinear group. J. Combin. Theory Ser. A 103 (2003), no. 2, 209–222. 

10. Liu, Weijun, Finite linear spaces admitting a projective group PSU(3,q)with q even. Linear Algebra Appl. 374 (2003), 291–305. 

11. Liu, Weijun, Steinberg triality groups acting on 2-(v,k,1) designs. Sci.China Ser. A 46 (2003), no. 6, 872–883. 

12. Liu, Weijun; Zhou, Shenglin; Li, Huiling; Fang, Xingui, Finite linearspaces admitting a Ree simple group. European J. Combin. 25 (2004), no. 3, 311–325. 

13. Liu, Weijun; Li, Jinglei, Finite projective planes admitting a projectivelinear group PSL(2,q). Linear Algebra Appl. 413 (2006), no. 1, 121–130. 

14. Liu, Weijun; Li, Shangzhao; Gong, Luozheng, Almost simple groups with socleRee(q) acting on finite linear spaces. European J. Combin. 27 (2006), no. 6,788–800. 

15. Liu, Weijun; Dai, Shaojun; Gong, Luozhong, Almost simple groups with socle$^3D_4(q)$ act on finite linear spaces. Sci. China Ser. A 49 (2006), no. 12,1768–1776. 

16. Jin, Wei; Liu, Weijun A classification of nonabelian simple 3-BCI-groups.European J. Combin. 31 (2010), no. 5, 1257–1264. 

17. Chen, Shubo; Liu, Weijun, Extremal modified Schultzindex of bicyclic graphs. MATCH Commun. Math. Comput. Chem. 64 (2010), no. 3,767–782. 

18. Liu, WeiJun; Tang, JianXiong; Wu, YiXiang, Some new 3-designs from PSL(2,q)with q≡1(mod4). Sci. China Math. 55 (2012), no. 9, 1901–1911. 

19. Ding, Shifeng; Liu, Weijun , Existence of 2-(v,k,1) designs admitting ablock-transitive group of affine type. Electron. J. Combin. 19 (2012), no. 3,Paper 35, 12 pp. 

20. Feng, Lihua; Liu, Weijun; Ili?, Aleksandar; Yu, Guihai, Degree distance ofunicyclic graphs with given matching number. Graphs Combin. 29 (2013), no. 3,449–462. 

21. Chen, Shubo; Liu, Weijun, Extremal Zagreb indices of graphs with a givennumber of cut edges. Graphs Combin. 30 (2014), no. 1, 109–118. 

22. Li, Shangzhao; Han, Guangguo; Liu, Weijun, Block-transitive 2-(v,k,1)designs and the Chevalley groups $F_4(q)$. Appl. Math. Comput. 248 (2014), 380–385. 

Contact: 

Address: School of Mathematics and Statistics, CentralSouth University, 

Changsha, Hunan, 410083, P. R. China 

Email: wjliu@csu.edu.cn 

关闭